# SDR FDEA202306281124

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,247 hours, 40,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 311N52905
- Condition: Worn
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L.WING O/B FWD FLAP I/B L/E REINFORCING DOUBLER IS WORN. REPAIRED L/E SKIN ON L.WING  O/B MAIN FLAP PER B757 SRM 57-53-01-2R, REPAIR 5
